MAUDE Adverse Event Report: Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass

Thoratec Corporation Thoratec® HeartMate 3® LVAS Implant Kit; Ventricular (Assist) Bypass
Model Number 106524US
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemodynamic instability (4868)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
Thoratec® HeartMate 3® LVAS Implant Kit
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
Thoratec Corporation
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
+1(781)852-8207
MDR Report Key50899591
Report Number2916596-2026-2919898
Device Sequence Number12262243
Product Code DSQ
UDI-Device Identifier05415067039323
UDI-Public(01)05415067039323(17)280313
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number106524US
Device Catalogue Number106524US
Device Lot NumberL00006992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight244 LB
Patient RaceWhite